VOL. 167 · NO. 18 | 1 December 2018
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 167 (18), (1 December 2018)
No abstract available
Articles
Cécile Huneau, Jonathan Luk
Duke Math. J. 167 (18), 3315-3402, (1 December 2018) DOI: 10.1215/00127094-2018-0035
KEYWORDS: General relativity, 35Q75
Michael Lipnowski, Jacob Tsimerman
Duke Math. J. 167 (18), 3403-3453, (1 December 2018) DOI: 10.1215/00127094-2018-0029
KEYWORDS: principally polarized Abelian variety, large dimension, arithmetic statistics, Katz–Sarnak heuristics, Cohen–Lenstra heuristics, finite field, function field, 11G10, 11G25
Arthur-César Le Bras
Duke Math. J. 167 (18), 3455-3532, (1 December 2018) DOI: 10.1215/00127094-2018-0034
KEYWORDS: p-adic Hodge theory, Banach-Colmez spaces, Fargues-Fontaine curve, perfectoid spaces, proétale cohomology, 14G22, 14F30
Joel Fine, Chengjian Yao
Duke Math. J. 167 (18), 3533-3589, (1 December 2018) DOI: 10.1215/00127094-2018-0040
KEYWORDS: symplectic geometry, Geometric flows, $G_{2}$ manifolds, hyper-Kähler manifolds, 53C44, 53D35, 53C26
Backmatter
Duke Math. J. 167 (18), (1 December 2018)
No abstract available
Back to Top